# SDR A6WA200740161

- Difficulty date: March 27, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 12,377 hours, 10,895 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL SUPPORT FOR THE NR 2 HYDRAULIC PRESSURE/RETURN FILTERS IS CRACKED APPROX .2 INCH AT THE LOWER AFT CORNER.  (K)  [SUP 05-09-07]  MAINTENANCE REPAIRED SUPPORT IAW BSC EO 601R-53-11285 BY CUTTING OUT DAMAGE, LPI TO ENSURE CRACK REMOVED, PRIME AND PAINT.  (M)
